# SDR ZES2006F00001

- Difficulty date: October 11, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N44M
- Make and model: Cessna 680CE
- Aircraft serial: 6800083
- Engine: Lyc IO720A1B
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001917
- Part serial: 0601A845
- Condition: Burned
- Location: Cockpit
- Part time: 58 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A SMELL OF SMOKE WAS DETECTED IN THE COCKPIT AND CABIN.  PILOTS DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  (K)
